# SDR USAA2013040300003

- Difficulty date: April 2, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 46,333 hours, 17,168 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRECT VIEW FLIGHT ATTENDANT SEAT EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED DIRECT VIEW FLIGHT ATTENDANT EMERGENCY FLASHLIGHT ASSEMBLY.
